# SDR CA000614050

- Difficulty date: May 28, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 7,655 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 32200011
- Condition: Failed
- Location: Mlg
- Component: Wheel/Ski/Float
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL TO GATE, FOUND NR 4 WHEEL ASSEMBLY RECAP MISSING, & TRAILING EDGE OF RIGHT HAND FLAP DAMAGED IN AN AREA OF 5 BY 12 INCHES. ALSO FALSE WORK PANEL FORWARD OF FLAP MID SPAN AREA DAMAGED.CHANGED NR 3 & 4 MAIN WHEEL ASSEMBLIES, REPLACED RIGHT HAND INBOARD FLAP ASSEMBLY, SYSTEM RIGGED & OPERATION CHECK  CARRIED OUT. CARRIED OUT HIGH FREQUENCY EDDY CURRENT INSPECTION ON FIXED SHROUD LOWER SURFACE, FORWARD INBOARD AREA AND LEADING EDGE SPAR OF PANEL, NO FAULT FOUND.
